# SDR COMA0370030

- Difficulty date: September 16, 2003
- Submitted: September 18, 2003
- Operation: Air carrier
- Aircraft: N376CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10092
- Aircraft time: 537 hours, 440 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Connector
- Condition: Dirty
- Location: Brake Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT OVERHEAT WARNING.  COULD NOT DUPLICATE, CLEANED BRAKE TEMPERATURE MONITORING SYSTEM WIRING CONNECTOR.
